# SDR CA150206001

- Difficulty date: February 5, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 56,274 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: L81214820629
- Condition: Failed
- Location: Wheel Half
- Part time: 15,529 hours
- Component: Main Wheel, Bfgoodrich, 314802
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING PRE-FLIGHT, ENG INTAKE INSPECTION FOR PRESENCE OF ICE, AN ENG ASSISTING THE FLIGHT CREW NOTICED THAT THE NR 3 MAIN WHEEL ASSEMBLY HUB CAP WAS HANGING DOWN.  TROUBLESHOOTING REVEALED THAT THE OTBD BEARING SUFFERED OF A CATASTROPHIC FAILURE. UPON REMOVAL OF THE MAIN WHEEL ASSEMBLY, GROOVES WERE OBSERVED ON THE MLG AXEL OTBD RACE.  THE ACFT WAS REMOVED FROM SERVICE.  THE MLG SHOCK STRUT WILL BE REPLACED ALONG WITH MAIN WHEEL ASSEMBLY & BRAKE UNITS.  THE NR 3 MAIN WHEEL ASSEMBLY HAS ACCUMULATED 339:50 FLIGHT HOURS & 418 CYCLES.
